# SDR C77A20150519002

- Difficulty date: May 19, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 20,808 hours, 11,885 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 10,260 hours, 5,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM PN 170-65669-003 HAS CORROSION BETWEEN FRAME 86 - 87, LBL 11,  X=23453 - 24458 Y= -260.  R & R LT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 14988692K9 IAW EO E170-53MR-093 REV 3 WO 1832166.
